# SDR A6WA2020010647090

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC670387393
- Condition: Chafed
- Location: Cargo Door
- Part time: 38,778 hours, 37,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SEAL RETAINER CHAFFED IN MULTIPLE SPOTS.  AIRCRAFT REMOVED FROM SERVICE  REPLACED CARGO DOOR SEAL RETAINER I/A/W CRJ200 SRM 51-42-06 & 51-42-21. CARGO DOOR LEAK CHECK GOOD I/A/W CRJ200 AMM 52-31-07-710-801
